# SDR CALA2022102702957

- Difficulty date: October 25, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 78,919 hours, 30,850 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Frame
- Part number: D531104920400
- Condition: Cracked
- Location: Fr 2 Windshield
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 2 WINDSHIELD CENTER POST LOWER NODE LH SIDE INTERNAL AREA INBOARD VERTICAL FLANGE FROM UPPER TENSION BOLT, CRACK DIRECTION IS 2 OCLOCK, CRACK LENGHT IS 0.140 INCH APPROX., CONTACT ENGINEERING FOR REPAIR INSTRUCTIONS BEFORE NEXT FLIGHT IN COCKPIT  (1 EA). SEE AEROMAN NON ROUTINE 2022-393469. B. GENERATE A DIP LOGPAGE TO ACCOMPLISH 61,450 TOTAL AIRCRAFT FLIGHT CYCLES. GENERATE B. GENERATE A DIP LOGPAGE TO ACCOMPLISH 61,450 TOTAL AIRCRAFT FLIGHT CYCLES. GENERATE PLANNING TO CONTACT ENGINEERING AFTER 59,450 TOTAL AREA AND NOT FOUND ADDITITONAL DAMAGE IAW USED ALUMINUM 2024T3.0.063" PO 2021-244321 DIP TO ACCOMPLISH INITIAL INSPECTION AT THE FRONT WINDSHIELD 5310-08049 ON OR BEFORE AIRCRAFT REACHES 61,450 TFC INITIAL INSPECTION AT FRONT WINDSHIELD FRAMING ANOTHER DIP LOGPAGE REFORENCING THE DIP LOGPAGE INITIAL INSPECTION AT FRONT WINDSHIELD FRAMING ANOTHER DIP LOGPAGE REFORENCING THE DIP LOGPAGE AIRCRAFT FLIGHT CYCLES LOUT BEFORE 60,450 TOTAL NTM 51-90-00. PERFORMED ROTOTEST INSPECTION PERFORMED SCEPTRE ENTRY LOGPAGE N.9834659 FRAMING LOWER NOBE AREA PER PART 2 OF THE LATEST REV OF ECRA LOWER NODE AREA PER PART 2 OF LATEST REVISION OF PREVIOUSLY GENERATE AND THAT READ AS FOLLOW: LOWER NODE AREA PER PART 2 OF LATEST REVISION OF PREVIOUSLY GENERATE AND THAT READ AS FOLLOW: AIRCRAFT FOR THE ECRA 5310-08049 INSPECTION AND CRACK INDICATION NOT FOUND IAW NTM EC/RA 5310-0849 ON OR BEFORE THE AIRCRAFT REACHES FOR THE FRONT WINDSHIELD FRAME LOWER NODE AREA, EC/RA 5
